# SDR C8GA20080002

- Difficulty date: January 7, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21875
- Aircraft time: 44,576 hours, 35,083 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: BACH8C08NN0290
- Condition: Chafed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 246 FROM EWR TO BDA. DURING DESCENT INTO BDA, THE NR 2 HYDRAULIC "B" SYSTEM PUMP LOW PRESSURE LIGHT ILLUMINATED FOLLOWED BY A PRESSURE DROP TO ZERO PSIG.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  POST FIGHT INSPECTION REVEALED THAT THE PRESSURE AND RETURN LINES FROM THE RESERVOIR TO THE NR 2 "B" SYSTEM PUMP WERE CHAFED.  REMOVED AND REPLACE BOTH PRESSURE AND RETURN LINES, SERVICED "B" HYDRAULIC SYSTEM, PERFORMED OPS AND LEAK CHECK.  NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
